# SDR DALA2023101108363

- Difficulty date: October 9, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N538US
- Make and model: Boeing 757251
- Aircraft serial: 26485
- Aircraft time: 86,496 hours, 28,296 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5638 LANYARD ON L2 DOOR GIRT BAR MECHANISM LOOSE. CORRECTIVE ACTION: RESECURED DOOR L2 LANYARD FOR GIRT BAR ATTACHMENT REF B757 AMM 25-60 (4316500)
